MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1610-0387.2010.07427.x

Медицинская библиотека · Journal der Deutschen Dermatologischen Gesellschaft = Journal of the German Society of Dermatology : JDDG · 2010

Penis swelling due to foreign body reaction after injection of silicone.

Plaza Tobias, Lautenschlager Stephan

Клинический случайСтатьяПеревод в очереди

Аннотация

A 19-year-old man presented with phimosis and painful swelling of the penis four weeks after augmentation with silicone in Thailand. Histology revealed a foreign body reaction to silicone. Infectious causes were ruled out. Granulomatous foreign body reactions to silicone are common, but there are few case reports on reactions following silicone injection for penis enlargement. Foreign body reactions should be included in the differential diagnosis of penis swelling.

Для цитирования: Plaza Tobias, Lautenschlager Stephan. Penis swelling due to foreign body reaction after injection of silicone.. Journal der Deutschen Dermatologischen Gesellschaft = Journal of the German Society of Dermatology : JDDG. 2010. DOI: 10.1111/j.1610-0387.2010.07427.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.